Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Irregular cycles with slight pain. Taken Sharkoferrol. Is this normal or is there something to worry?

User rating for this question
Very Good
Answered by
Practicing since : 1990
Answered : 226 Questions
I am 21 years old and I am facing a problem that my cycle takes near about 32 to 35 days and sometimes even more. Initially I was given treatment for pain in lower abdomen which was cured. Now I started taking Sharkoferrol (Ca, ion vitamin supplement) one teaspoon a day before going to bed and calcium supplement from cadila. Now its been a month since I have been taking them and I had a very comfortable period with a delay of 8 days according to schedule. Suddenly I found that my cycle started again within a gap of 15 days with a slight pain. Is this normal or is there something to worry and when will my cycle days will actually start?
Posted Sun, 15 Apr 2012 in Menstruation and Miscarriage
Answered by Dr. Chetna Jain 1 hour later

Thanks for posting your query.

Irregular cycles are a common thing.

As far as the pattern remains the same, there is no worry.

The supplements that you are taking are unikely to alter cycle length.

Its not clear, if you are sexually active or not. If yes, whether you have taken any hormonal pill like regular pill or i pill. If you are sexually active, then do a urine pregnancy test and a transvaginal ultrasound.

In the absence of any such history, do an ultrasound to rule out any other causes and start writing the cycle dates (menstrual dates charting). It will help your Gynecologist to plan a treatment.

Hope, this answers your query. Please accept my answer in case you do not have follow up queries.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor